Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FDWK456

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Ok so, I was pretty dumb in my first 2 months of accutane. I got trashed at least 2-3 times, kind of drunk at other times. Basically I drank to some extent every weekend. Amazingly, my liver tests came back normal both times. Currently, I'm still on Accutane, I basically feel fine, but I'm worried that I must have done some sort of damage. I'm afraid that, even if I stop drinking now, my Liver Tests in the future will rise. I mean, my stupidity has to catch up with me right? Or do these
  2. I do drink a lot of water already though, and have never had this kind of headache before. Its just very aggravating as I have a ton of work to do for school tomorrow, and the pain combined with the worry is just too much to bear. THank you for your advice though.
  3. additionally, this headache has not responded to advil....SOMEONE PLEASE HELP
  4. OK, so today I was using my cell phone about 10 hours ago and after I hung up I had a warm sensation in the right side of my head, that turned into a pulsating headache on the right side of my head. It feels tingly in my ear and on the right side of my face, and feels like a migraine headache on the right side of my head above the hairline. I also feel nausea from the intensity of this headache, and when I move my eye a certain way it almost feels like my vision is blurring. SOMEONE PLEASE HE
  5. I don't know a single person on these forums who had there bloodwork/results altered by alcohol consumption...then again no one here reports drinking excessively every night, they're either moderate drinkers or just weekend bingers lol....Given that, I'm sure a few days of drunkenness on a cruise should be ok )....Besides, my derm said Alcohol induced liver damage with accutane is extremely rare (think less rare than the severe mental side effects)....The worst problems encountered are typically
  6. Hi everyone....currently, although you may disagree with it, my social life revolves around drinking every Friday and Saturday (senior in high school)...I did not realize until I read some posts on this board that you were not supposed to drink while on Accutane.....the iPledge and insert with the package do not say anything about not drinking while on accutane.....My derm never said anything to me either....Anyways, I drank, although did not get drunk, just tipsy, the last two weekends with no
  7. Does anyone know a multivitamin without Vitamin A to take while on Accutane? I know centrum and other vitamin-a multivitamins are off limits while on Accutane, so I was wondering if there was one without Vitamin A. How have people who normally take multivitamins overcome this while on Accutane? Thanks!
  8. Are you sure? I thought both put strain on your liver? Can anyone elaborate? Thanks!
  9. Is it safe to take Advil while on Accutane....i was due to start tomorrow, but I have a cold w/ a sore throat and headache today, and really need relief to get some work done....Would it be okay for me to take advil for possibly the next few days, and also any time I get an awful headache while taking accutane? Thanks!
  10. Thanks for all the replies...I'm going to go skiing this weekend and start my accutane course on Monday (40 mg/day)....I have had persistent moderate acne for the last 4 years, and I cannot wait to finally not have to worry about it. I really hope I don't have any serious side effects, but I certainly think it is worth the risk...Thanks again!
  11. Thanks for all your replies....I'm willing to take dry skin, redness, chapped lips, and all those other side effects, as my skin burns for a good 1/2 hour and remains red and dry after I put on duac in the morning and tazorac w/ triaz pads at night, and I'll just watch for the more serious side effects. I've basically been in perpetual dryness having to moisturize constantly for the last 2 years as it is, so I think I'll be able to handle it for 6 months. Anyways, I'm going to start my course
  12. Hi everyone. Basically, for the last 3-4 years of my life (I'm 17) I have had moderate acne. I have literally tried countless topicals, and have been on 2 different antibiotics...Certain things would start to work for a little bit, and my face would be almost completely clear on some days, but then my acne would always come back...Anyways, I'm going away to college next year, and my derm offered me the chance to start accutane if I like, even though I don't have severe nodular or cystic acne..
  13. Howdy everyone. Today I picked up my perscription for Accutane after making the long and hard decision to take it. Anyways, I was invited for a ski trip this weekend. I hear bad things about breaking a bone and accutane. So should I just wait until after skiing this weekend? Should I avoid skiing altogether so I don't break a bone and delay my accutane treatment further? Also, do you think I could play soccer in the spring (i'm currently on a team) w/o any problems? All help would be greatl
×